The Journal of Geometric Analysis

, Volume 25, Issue 2, pp 1344–1386

Immersions with Bounded Second Fundamental Form

Article

DOI: 10.1007/s12220-014-9472-7

Cite this article as:
Breuning, P. J Geom Anal (2015) 25: 1344. doi:10.1007/s12220-014-9472-7

Abstract

We first consider immersions on compact manifolds with uniform Lp-bounds on the second fundamental form and uniformly bounded volume. We show compactness in arbitrary dimension and codimension, generalizing a classical result of J. Langer. In the second part, this result is used to deduce a localized version, being more convenient for many applications, such as convergence proofs for geometric flows.

Keywords

Immersions Compactness Second fundamental form Bounded curvature Compact and noncompact manifolds 

Mathematics Subject Classification

53C42 53C23 53B25 

Copyright information

© Mathematica Josephina, Inc. 2014

Authors and Affiliations

  1. 1.Fakultät für Mathematik des Karlsruher Institut für TechnologieInstitut für AnalysisKarlsruheGermany

Personalised recommendations